# SDR O9IA2016041800004

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 350426
- Aircraft time: 13,380 hours, 11,364 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74403915
- Part serial: 130401
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  UPON DECENT, LEVELING OFF AT APPROXIMATELY 13,000 FT, THE NR 1 ENGINE FIRE LIGHT CAME ON SHORTLY AFTER TURNING ON THE NAC HEAT.  THE CREW FOLLOWED THE EMERGENCY PROCEDURES.  POWER WAS RETARDED TO IDLE AND THE LIGHT REMAINED ON.  NO OTHER INDICATIONS OF FIRE EXISTED.  THE CREW THEN SHUTDOWN THE NR 1 ENGINE AND THE LIGHT REMAINED ON.  THE FIRST FIRE BOTTLE WAS THEN DISCHARGED INTO THE NR 1 ENGINE COMPARTMENT AND THE LIGHT REMAINED ON.  ATC WAS ALERTED OF AN EMERGENCY AND FIRE TRUCKS WERE DISPATCHED.   THE SECOND FIRE BOTTLE WAS THEN DISCHARGED WITH NO CHANGE TO THE LIGHT.  THE ACFT LANDED WITHOUT INCIDENT AND THE LIGHT EXTINGUISHED ON ROLLOUT.  FIRE CREWS CONFIRMED N
